# SDR 9JLA2020120227617

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 3,643 hours, 3,000 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: D45C24
- Part serial: 912
- Condition: Faulty
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE STABILIZER WOULD NOT FUNCTION DURING THE DESCENT FOR LANDING.  THE LANDING WAS UNEVENTFUL.  THE MAINTENANCE VENDOR DETERMINED THAT THE AIRSPEED SWITCH PN D45C-24 WAS FAULTY.  A NEW AIRSPEED SWITCH WAS INSTALLED.  OPERATIONS CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
